# SDR SWAA2023072173834

- Difficulty date: June 30, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-020. CARGO COMPARTMENT PANEL #140AF HAS MULTIPLE AREAS OF CORROSION ON INBOARD AND OUTBOARD SIDES.<[01] FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. DAMAGE BEYOND 3' IN LENGTH.;[02] VERIFIED MATERIAL TO BE .071' 2024 T-3 IAW SRM 53-60-53-0I-1  A129384;[03] VERIFIED STEPS 1;2;[04] FABRICATED NEW PNL IAW AMM 50-10-04-400-801;[05] OK TO TREAT AND PRIME;[06] TREATED PRIMED FLOOR PANEL IAW AMM 50-10-04-400-801;[07] ALL STEPS C/W AUDIT C/W
